Research
Publications

Publications of the Institute of Algebra, Number Theory and Discrete Mathematics (2020-)


Showing entries 21 - 40 out of 95
First 1 2 3 4 5 Last

2022


Koshitani, S, Lassueur, C & Sambale, B 2022, 'Splendid Morita equivalences for principal blocks with semidihedral defect groups', Proceedings of the American Mathematical Society, vol. 150, no. 1, pp. 41-53.

doi.org/10.1090/proc/15631

Kühne, L 2022, 'Points of small height on semiabelian varieties', Journal of the European Mathematical Society, vol. 24, no. 6, pp. 2077-2131.

doi.org/10.4171/JEMS/1125

Lewis, ML, Morotti, L & Tong-Viet, HP 2022 'Group elements whose character values are roots of unity'.

doi.org/10.48550/arXiv.2209.08089

Morotti, L 2022, 'Irreducible tensor products for symmetric and alternating groups in small characteristics', Doctor habilitatus, Gottfried Wilhelm Leibniz Universität Hannover, Hannover.

doi.org/10.15488/11991

Navarro, G & Sambale, B 2023, 'Alternating sums over π-subgroups', Journal of Pure and Applied Algebra, vol. 227, no. 3, 107227.

doi.org/10.1016/j.jpaa.2022.107227

Sambale, B 2022, 'An Invitation to Formal Power Series', Jahresbericht der Deutschen Mathematiker-Vereinigung.

doi.org/10.48550/arXiv.2205.00879

,

doi.org/10.1365/s13291-022-00256-6

Sambale, B & Wellmann, P 2022, 'On a bound of Cocke and Venkataraman', Monatshefte für Mathematik, vol. 197, no. 3, pp. 505–515.

doi.org/10.1007/s00605-021-01587-9

Sambale, B & Tǎrnǎuceanu, M 2022, 'On the size of coset unions', Journal of algebraic combinatorics, vol. 55, no. 3, pp. 979-987.

doi.org/10.1007/s10801-021-01079-x


2021


Ardito, CG & Sambale, B 2021, 'Broue's Conjecture for 2-Blocks with Elementary Abelian Defect Groups of Order 32', Advances in Group Theory and Applications, vol. 12, pp. 71-78.

doi.org/10.32037/agta-2021-012

Barroero, F & Dill, GA 2021 'Distinguished categories and the Zilber-Pink conjecture'.

Baur, K, Faber, E, Gratz, S, Serhiyenko, K, Todorov, G, Cuntz, M & Plamondon, PG 2021, 'Friezes satisfying higher slk-determinants', Algebra and Number Theory, vol. 15, no. 1, pp. 29-68.

doi.org/10.2140/ant.2021.15.29

Bessenrodt, C & Zalesski, A 2021, 'A sharp upper bound for the size of Lusztig series', Journal of group theory, vol. 24, no. 2, pp. 207-251.

doi.org/10.1515/jgth-2020-0052

Bessenrodt, C, Bowman, C & Sutton, L 2021, 'Kronecker positivity and 2-modular representation theory', Transactions of the American Mathematical Society. Series B, vol. 2921, no. 8.

doi.org/10.48550/arXiv.1903.07717

,

doi.org/DOI:10.1090/btran/70

Bhowal, P, Cameron, PJ, Nath, RK & Sambale, B 2021 'Solvable conjugacy class graph of groups'. <

arxiv.org/abs/2112.02613v3

>

Cuntz, M 2021, 'A bound for crystallographic arrangements', Journal of algebra, vol. 574, pp. 50-69.

doi.org/10.1016/j.jalgebra.2021.01.028

Cuntz, M & Holm, T 2021, 'Subpolygons in conway-coxeter frieze patterns', Algebraic Combinatorics, vol. 4, no. 4, pp. 741-755.

doi.org/10.5802/ALCO.180

Derenthal, U & Hoffmann, N 2021 'G-torsors and universal torsors over nonsplit del Pezzo surfaces'. <

arxiv.org/abs/2109.08137

>

Derenthal, U & Wilsch, F 2021 'Integral points on singular del Pezzo surfaces'.

doi.org/10.1017/S1474748022000482

Gagliardi, GC & Borovoi, M 2021, 'Existence of Equivariant Models of Spherical Varieties and Other G-varieties', International Mathematics Research Notices.

doi.org/10.48550/arXiv.1810.08960

,

doi.org/10.1093/imrn/rnab102

Gao, Z 2021 'Recent developments of the Uniform Mordell-Lang Conjecture'.

doi.org/10.48550/arXiv.2104.03431


Showing entries 21 - 40 out of 95
First 1 2 3 4 5 Last